# SDR DALA2019122307480

- Difficulty date: February 25, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 48,802 hours, 25,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 1-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR ACCOMPLISHED 18DED19 (SAL). SDR REPORTED ON DALA2019122007470. SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN FR1-FR8 LOWER PANEL. DAMAGE PREVIOUSLY ADDRESSED PER NWA EA 31-205397, REV C. DUE TO ESG SURVEY, DAMAGE RE-EVALUATED. PERFORMED PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN BTW FR 1 TO FR15 AT LOWER SKIN AS PER PRI575577-14 REV O, PRI575577-14REV - 1, PRI575577-14 REV 2, AND ERA575577-14AD REV-C SECTION IV FOR TIME CONTROLLED ITEMS SEX DTE SEE LOG PAGE 1408884.
